Posted by: dot | 2009-01-12

why does this happen?

Doc, if antidepressants have the side effect of delayed orgasm, how come with the use of a vibrator there is no delay. It happens within a few minutes??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The magic of no external pressure and expectations should never be underestimated. The mechanical vibration of a vibrator directed by you to the exact spot is a lot easier than to rely on a partner that might just miss the moment or the spot. The emotional load that you might feel or anticipate or the interaction between yourself and your partner are all factors that influence sex and sexual pleasure. Even without taking anti-depressants you will find that reaching an orgasm with a vibrator is usually a lot faster than without it. We are quick to blame a specific “tablet” or something specific – cause and effect syndrome, while we often ignore the complexity of factors influencing us and our reactions and responses.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.